Alert archive / Florida / Red Flag Warnings in 2007

Red Flag Warning 1, NWS Tallahassee, FL

January 8, 200716 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Jan 8, 2007, 1:19 PM CST for 16 counties in Florida. It took effect at Jan 9, 2007, 11:00 AM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 8, 2007, 1:19 PM CST (19:19 UTC)
In effect from
Jan 9, 2007, 11:00 AM CST
Expired
Jan 9, 2007, 6:00 PM CST
In force
7 hr
Issued by
NWS Tallahassee, FL

Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.3 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2007-01-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2007-01-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -92 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
482 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
-92 m²/s²
0-3 km storm-relative helicity
-34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 081919
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
219 PM EST MON JAN 8 2007

...RED FLAG WARNING IN EFFECT TUESDAY AFTERNOON DUE TO LOW
RELATIVE HUMIDITY FOR THE FLORIDA PANHANDLE AND BIG BEND...

...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON FOR LOW
RELATIVE HUMIDITY FOR THE FLORIDA PANHANDLE AND BIG BEND...

.DISCUSSION...DRIER AND COOLER AIR IN THE WAKE OF THE COLD FRONT
HAS MOVED INTO THE REGION. THE COMBINATION OF THE DRY AIRMASS AND
DAYTIME HEATING WILL PRODUCE LOW RELATIVE HUMIDITY ACROSS THE
FLORIDA PANHANDLE AND BIG BEND...AND WILL LIKELY MEET RED FLAG
CRITERIA ON TUESDAY. EXPECT SIMILAR CONDITIONS ON WEDNESDAY.

FLZ007-009>019-026>029-034-091230-
/O.UPG.KTAE.FW.A.0001.070109T1800Z-070109T2300Z/
/O.NEW.KTAE.FW.W.0001.070109T1800Z-070110T0000Z/
/O.NEW.KTAE.FW.A.0002.070110T1600Z-070111T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
219 PM EST MON JAN 8 2007 /119 PM CST MON JAN 8 2007/

...RED FLAG WARNING IN EFFECT FROM 1 PM EST /12 PM CST/ TO 7 PM
EST /6 PM CST/ TUESDAY FOR LONG DURATIONS OF LOW RELATIVE HUMIDITIES 
BELOW 35 PERCENT...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING FOR LONG DURATIONS OF LOW RELATIVE HUMIDITIES 
BELOW 35 PERCENT...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

AG/DM
4 follow-up statements
000 
WWUS82 KTAE 090951
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
451 AM EST TUE JAN 9 2007

...A RED FLAG WARNING IS IN EFFECT FROM NOON EST /11 AM CST/
TODAY TO 7 PM EST /6 PM CST/ THIS EVENING FOR LOW RELATIVE
HUMIDITY FOR THE FLORIDA BIG BEND AND PANHANDLE...

...A RED FLAG WARNING IS ALSO IN EFFECT FROM 11 AM EST /10 AM
CST/ TO 7 PM EST /6 PM CST/ WEDNESDAY FOR LOW RELATIVE HUMIDITY
FOR THE FLORIDA BIG BEND AND PANHANDLE...

.DISCUSSION...A DRY AIRMASS WILL REMAIN IN PLACE TODAY AND
WEDNESDAY. DAYTIME HEATING OF THIS DRY AIR WILL CAUSE THE RELATIVE
HUMIDITY TO DROP BELOW THE CRITICAL 35 PERCENT LEVEL FOR SEVERAL
HOURS TODAY AND AGAIN ON WEDNESDAY. 

FLZ007-009>019-026>029-034-092100-
/O.UPG.KTAE.FW.A.0002.070110T1600Z-070111T0000Z/
/O.NEW.KTAE.FW.W.0002.070110T1600Z-070111T0000Z/
/O.EXT.KTAE.FW.W.0001.070109T1700Z-070110T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
451 AM EST TUE JAN 9 2007 /351 AM CST TUE JAN 9 2007/

...RED FLAG WARNING NOW IN EFFECT FROM NOON EST /11 AM CST/ TODAY
TO 7 PM EST /6 PM CST/ THIS EVENING FOR LOW RELATIVE HUMIDITY...
...RED FLAG WARNING IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM
EST /6 PM CST/ WEDNESDAY FOR LOW RELATIVE HUMIDITY...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO
7 PM EST /6 PM CST/ THIS EVENING. THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE HAS UPGRADED THE FIRE WEATHER WATCH TO A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM
EST /6 PM CST/ WEDNESDAY. THE RELATIVE HUMIDITY IS FORECAST TO
DROP BELOW 35 PERCENT BY NOON EST (11 AM CST) TODAY...AND REMAIN
BELOW 35 PERCENT FOR 4 OR MORE CONSECUTIVE HOURS. SIMILAR
CONDITIONS ARE EXPECTED ON WEDNESDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FOURNIER
000 
WWUS82 KTAE 091934
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
234 PM EST TUE JAN 9 2007

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ 
THIS EVENING FOR LONG DURATIONS OF LOW RELATIVE HUMIDITY FOR THE
FLORIDA BIG BEND AND PANHANDLE...

...A RED FLAG WARNING IS IN EFFECT FROM 11 AM EST /10 AM CST/
WEDNESDAY MORNING UNTIL 7 PM EST /6 PM CST/ WEDNESDAY EVENING FOR
LONG DURATIONS OF LOW RELATIVE HUMIDITY FOR THE FLORIDA BIG BEND
AND PANHANDLE...

.DISCUSSION...A COLD FRONT WILL MOVE ACROSS THE REGION TONIGHT...
REINFORCING THE COOL DRY AIRMASS FOR WEDNESDAY. CONSEQUENTLY...
RELATIVE HUMIDITIES WILL DROP BELOW CRITICAL LEVELS FOR SEVERAL
HOURS WEDNESDAY AFTERNOON. 

FLZ007-009>019-026>029-034-100000-
/O.CON.KTAE.FW.W.0001.000000T0000Z-070110T0000Z/
/O.CON.KTAE.FW.W.0002.070110T1600Z-070111T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
234 PM EST TUE JAN 9 2007 /134 PM CST TUE JAN 9 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
TO 7 PM EST /6 PM CST/ WEDNESDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/
THIS EVENING FOR LONG DURATOONS OF LOW RELATIVE HUMIDITY. A RED 
FLAG WARNING IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST
/6 PM CST/ WEDNESDAY FOR SIMILAR CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE THE FIRE GROWTH POTENTIAL.

$$

JAMSKI
000 
WWUS82 KTAE 100022
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
722 PM EST TUE JAN 9 2007

...A RED FLAG WARNING IS IN EFFECT FROM 11 AM EST /10 AM CST/
WEDNESDAY MORNING UNTIL 7 PM EST /6 PM CST/ WEDNESDAY EVENING FOR
LONG DURATIONS OF LOW RELATIVE HUMIDITY FOR THE FLORIDA BIG BEND
AND PANHANDLE...

.DISCUSSION...A COLD FRONT WILL MOVE SOUTH OF THE REGION 
OVERNIGHT TONIGHT...REINFORCING THE COOL DRY AIRMASS FOR
WEDNESDAY. CONSEQUENTLY... RELATIVE HUMIDITIES WILL DROP BELOW
CRITICAL LEVELS FOR SEVERAL HOURS WEDNESDAY AFTERNOON.

FLZ007-009>019-026>029-034-110000-
/O.EXP.KTAE.FW.W.0001.000000T0000Z-070110T0000Z/
/O.CON.KTAE.FW.W.0002.070110T1600Z-070111T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
722 PM EST TUE JAN 9 2007 /622 PM CST TUE JAN 9 2007/

...RED FLAG WARNING HAS EXPIRED...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
TO 7 PM EST /6 PM CST/ WEDNESDAY...

A RED FLAG WARNING IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7
PM EST /6 PM CST/ WEDNESDAY FOR LONG DURATIONS OF LOW RELATIVE
HUMIDITY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH
POTENTIAL.

$$

JAMSKI/GOULD
000 
WWUS82 KTAE 312002
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
302 PM EST MON DEC 31 2007

...RED FLAG WARNING IN EFFECT TUESDAY AFTERNOON FOR THE FLORIDA
PANHANDLE AND BIG BEND FOR LOW RELATIVE HUMIDITY...HIGH WINDS...
AND HIGH DISPERSION INDEXES...

...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON FOR SIMILAR 
CONDITIONS FOR THE FLORIDA PANHANDLE AND BIG BEND...AND FOR LOW
RELATIVE HUMIDITY FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA AND 
SOUTHEAST ALABAMA...

.DISCUSSION...A DRY ARCTIC COLD FRONT WILL MOVE THROUGH THE REGION 
TUESDAY MORNING. WINDY...DRY...AND COLD CONDITIONS ARE EXPECTED 
TUESDAY THROUGH THURSDAY. UNUSUALLY HIGH DISPERSION INDEXES ARE 
EXPECTED BEGINNING TUESDAY AFTERNOON. 

FLZ007-009>019-026>029-034-011130-
/O.NEW.KTAE.FW.A.0001.080102T1600Z-080103T0000Z/
/O.CON.KTAE.FW.W.0001.080101T1700Z-080102T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
302 PM EST MON DEC 31 2007 /202 PM CST MON DEC 31 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/
TO 7 PM EST /6 PM CST/ TUESDAY FOR LOW RELATIVE HUMIDITY...HIGH WINDS...
AND HIGH DISPERSION INDEXES...

...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON FOR SIMILAR
CONDITIONS...

THE RELATIVE HUMIDITY WILL DROP BELOW 35 PERCENT EARLY TO MID
TUESDAY AFTERNOON. THIS...COMBINED WITH WIND SPEEDS NEAR 15 MPH
(WITH FREQUENT HIGHER GUSTS) AND DISPERSION VALUES IN EXCESS OF
75...WILL ENHANCE FIRE GROWTH POTENTIAL.

SIMILAR CONDITIONS ARE EXPECTED WEDNESDAY AFTERNOON...WHICH IS WHY 
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM
EST /11 AM CST/ TO 7 PM EST /6 PM CST/ TUESDAY.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

ALZ065>069-GAZ120>131-142>148-155>161-011130-
/O.NEW.KTAE.FW.A.0001.080102T1800Z-080102T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
302 PM EST MON DEC 31 2007 /202 PM CST MON DEC 31 2007/

...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON FOR LOW
RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT WEDNESDAY AFTERNOON. THE
RELATIVE HUMIDITY WILL LIKELY DROP BELOW 25 PERCENT EARLY TO MID
AFTERNOON WEDNESDAY...AND REMAIN BELOW THIS CRITICAL LEVEL FOR 3
TO 5 HOURS. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FOURNIER

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Jan 8, 12:15 PM CST, 1 hour 4 minutes earlier.

Area forecast discussion, Jan 8, 12:15 PM CST, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
115 PM EST MON JAN 8 2007

.SYNOPSIS...
SKIES THIS AFTERNOON RANGED FROM SUNNY WEST OF APALACHICOLA RIVER TO
PARTLY CLOUDY ACROSS SE BIG BEND/SCNTRL GA. TEMPS/DEW POINTS RANGED
FROM UPPER 50S/MID 30S SE ALA...TO MID 60S/50 SE BIG BEND. 24 HR
TEMP/DEW POINT COMPARISON INDICATES SIGNIFICANTLY COOLER AND DRIER
LOCAL AIRMASS SINCE SAME TIME YESTERDAY....WITH AIRMASS RAPIDLY
OVERSPREADING CWA. THIS NOTED IN DECREASING NW/SE GRADIENT
COMPARED TO THIS MORNING. I.E. AFTERNOON TEMPS SE ALA/SW GA AND WRN
PANHANDLE 15 DEGREES COOLER AND 20 TO 28 DEGREES DRIER AS COMPARED
WITH SE BIG BEND...12-15 DEGREES COOLER AND 15-20 DEGREES DRIER.
WINDS FROM NW 12-17 MPH.

AT UPPER LEVELS...
BROAD FLATTENING RIDGE OVER WRN CONUS. PROGRESSIVE LARGE LONGWAVE
FROM ERN GREAT LAKES INTO DEEP SOUTH. FINAL IN SERIES OF SHORT
WAVES MOVING SEWD FROM NRN PLAINS TO REACH INTO OHIO VALLEY BY
SUNRISE WILL HELP PUSH TROUGH FURTHER EWD INTO ERN CONUS...AND PUSH
ATLANTIC COAST RIDGING INTO THE ADJACENT OCEAN. NEXT H5-H2 TROUGH
MOVES FROM WEST COAST TO CNTRL PLAINS BY LATE THURSDAY AND THEN TO
MS RIVER VALLEY BY SUNDAY PUSHING RIDGE EWD.

AT LOWER LEVELS...
DEEPENING LOW RACING TOWARDS SE CANADA WITH COLD FRONT TRAILING SSW
TO COASTAL NY SSW THRU NRN FLA PENINSULA TO A WEAK LOW OFF TAMPA.
FRONT TO RAPIDLY SEWD INTO SRN FLA BY TONIGHT. IN WAKE OF
FRONT...MUCH DRIER AND COOLER AIR WILL BUILD INTO REGION FROM NW-SE
AS REFLECTED IN ABOVE 24HR AIRMASS CHANGE. UPSTREAM OBS SHOW SHARP
CLEARING LINE ALIGNED WITH H85 TROUGH AXIS ORIENTED SSW-NNE FROM
APALACH NE THRU MOULTRIE AND KDGH. AS THIS AXIS SHIFTS EWD THRU
DAY...MOSTLY SUNNY/SUNNY SKIES WILL TRANSLATE EWD AND DOMINATE
ENTIRE CWA BY LATE AFTERNOON. MIXING DOWN RESULTING IN GUSTY
UPSTREAM WINDS THAT WILL RAPIDLY TRANSLATE EWD INTO OUR CWA.

SURFACE HIGH ACROSS SE TEXAS COAST RIDGING WITH ANOTHER HIGH
BUILDING OVER SRN PLAINS-MISS VALLEY. THIS SYSTEM TO SHIFT EWD TO
CNTRL GULF REGION ON TUESDAY AND TOWARD ATLC COAST DURING MIDWEEK.
THIS REFLECTED LOCALLY BY GRADUAL VEERING OF WINDS...RISING TEMPS
AND INCREASE OF CLOUDS AND LOW LEVEL MOISTURE THRU THE WEEK. RAPID
SHORT TERM CHANGE (DRYING) OF AIRMASS REFLECTED IN MODEL SOUNDINGS
AND TIME-HEIGHT X-SECTIONS. I.E. GFS TLH PWATS WITH MON 12Z 1.54
AND SHARP DROP TO MON 18Z 0.34 AND 06Z TUE 0.29 INCHES. NO POPS IN
FORECAST INTO WEEKEND.

&&

.SHORT TERM...
.TONIGHT...BEHIND THE FRONT WINDS WILL MUCH DRIER AND COOLER AIR
WITH GUSTY WINDS. BY MIDNIGHT...MODERATE NW WINDS WILL DIMINISH AS
ABOVE SURFACE HIGH SYSTEM SHIFTS EWD. WITH AMPLE COLD AIR ADVECTION
...MAIN SHORT TERM IMPACT WILL BE TEMPERATURES...FALLING INTO THE
30S AND LOWER 40S REGIONWIDE OVERNIGHT. COLDEST INLAND TEMPS OVER
CWA TO APPROACH FREEZING MARK. HIGH PRESSURE WELL TO THE WEST WILL
KEEP THE GRADIENT TIGHT AND NOT ALLOW IDEAL RADIATIONAL COOLING
CONDITIONS TO SET UP. ALSO...BY THAT TIME WINDS WILL DECREASE SO
WIND CHILL READINGS WILL NOT BE A CONCERN.

TUESDAY AND TUESDAY NIGHT...TEXAS/MISS VALLEY HIGH SLOWLY PUSHES
EAST TUESDAY THROUGH WEDNESDAY WITH A NICE STRETCH OF
WEATHER...ALTHOUGH IT WILL BE COOL. EXPECTING CLEAR TO MOSTLY CLEAR
SKIES THROUGH THE PERIOD. HIGH TEMPERATURES GENERALLY RANGING FROM
THE UPPER 50S TO LOWER 60S. AS THE HIGH GETS CLOSER TUESDAY NIGHT
WINDS WILL DROP OFF AND THE POTENTIAL IS HIGH FOR NORMALLY COLDER
LOCATIONS TO DROP A FEW DEGREES BELOW FREEZING TOWARD DAWN ON
WEDNESDAY. THINK MOST LOCATIONS AWAY FROM THE IMMEDIATE COAST WILL
BE IN THE LOWER TO MIDDLE 30S.

WEDNESDAY AND THURSDAY...HIGH PRESSURE PUSHES OFF THE CAROLINA COAST
WEDNESDAY NIGHT BUT SURFACE AND UPPER LEVEL RIDGING WILL REMAIN IN
CONTROL OF THE AREA INTO WEEKEND WITH A GRADUAL WARMING TREND AND
LIGHT WINDS EACH DAY. THUS WEDNESDAY NIGHT WILL SHOW ANOTHER NIGHT
WITH LOW TEMPERATURES DOWN INTO THE LOWER AND MIDDLE 30S FOR MANY
INLAND LOCATIONS B4 NOTICEABLE WARMING THURSDAY AND ESPECIALLY
THURSDAY NIGHT.

.LONG TERM...
(FRIDAY-MONDAY) FAIR WEATHER IS EXPECTED TO CONTINUE ACROSS THE
FORECAST AREA INTO THE FIRST HALF OF THE WEEKEND. SURFACE AND UPPER
LEVEL RIDGING WILL REMAIN IN CONTROL OF THE AREA THROUGH SATURDAY
WITH A GRADUAL WARMING TREND. TEMPERATURES FRIDAY INTO SATURDAY WILL
LIKELY BE BACK UP INTO THE LOWER AND MIDDLE 70S FOR MANY LOCATIONS.

GLOBAL MODELS SHOWING A LOW PRESSURE TROUGH TAKING SHAPE ACROSS THE
MISSISSIPPI VALLEY DURING FRIDAY NIGHT AND SATURDAY...BUT ALL ARE IN
AGREEMENT IN BRINGING THIS FEATURE EASTWARD VERY SLOWLY. DID ALLOW
FOR A SLIGHT CHANCE OF RAIN INTO OUR ALABAMA ZONES SATURDAY
NIGHT...BUT EVEN THIS MAY BE A BIT FAST. SHOWER AND THUNDERSTORM
CHANCES AT THIS TIME WOULD NOT BEGIN TO REALLY INCREASE UNTIL THE
DAY ON SUNDAY AND EVEN MORE SO SUNDAY NIGHT INTO MONDAY.

&&

.AVIATION...VFR CONDITIONS ARE OCCURRING AT ALL TERMINALS AND ARE
EXPECTED THROUGH THE FORECAST PERIOD AS THE FRONT CONTINUES TO MOVE
EAST AND AWAY FROM THE AREA. NORTHWEST WINDS WILL GRADUALLY VEER TO
A MORE NORTHERLY DIRECTION AS THE DAY PROGRESSES AND SHOULD REMAIN
GUSTY THROUGH THE AFTERNOON BEFORE BECOMING LIGHT THIS EVENING.

&&

.MARINE...
EARLY AFTN OFFSHORE BUOYS SHOW NEAR 20 KNOTS WITH UP TO 7
FEET...10 TO 15 KNOTS NEARSHORE WHICH IS REFLECTED IN INHERITED CWA.
GUSTY NORTHWEST WINDS AND SEAS BEHIND THE FRONT ARE EXPECTED TO
REACH CAUTION LEVELS ACROSS THE NEARSHORE LEGS AND ADVISORY CRITERIA
ACROSS THE OFFSHORE LEGS REST OF THIS AFTERNOON. WITH LOSS OF
HEATING TONIGHT...WINDS AND GUSTS SHOULD DECREASE TO EXERCISE
CAUTION OFFSHORE AND BELOW EXERCISE CAUTION NEARSHORE. BUT...STRONG
HIGH PRESSURE TO THE WEST OF THE AREA THROUGH TUESDAY NIGHT WILL
KEEP WINDS AND SEAS ELEVATED TO CAUTION LEVELS NEARSHORE AND
ADVISORY CRITERIA OFFSHORE LEGS TUESDAY NIGHT. HIGH PRESSURE THEN
PUSHES EAST AND MOVES OFF THE CAROLINA COAST WEDNESDAY NIGHT AND
THURSDAY AND WINDS DECREASE.

&&

.FIRE WEATHER...
DRIER AIR CONTINUES TO INFILTRATE THE REGION. GUSTY NORTHWEST WINDS
SHOULD END BY SUNSET. THE DRY AIRMASS WILL COMBINE WITH DAYTIME
HEATING TO PRODUCE LOW RH VALUES REACHING RED FLAG CRITERIA IN THE
FLORIDA BIG BEND AND EASTERN PANHANDLE TUES AFTN. SIMILAR CONDITIONS
IN FLORIDA ON WED. RH DURATIONS MET ON WED IN ALABAMA BUT WIND/KBDI
CRITERIA NOT MET.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 34  64  30  56 /  00  00  00  00
PANAMA CITY 40  64  36  57 /  00  00  00  00
DOTHAN      35  59  30  54 /  00  00  00  00
ALBANY      34  59  30  56 /  00  00  00  00
VALDOSTA    35  61  32  56 /  00  00  00  00
CROSS CITY  37  64  30  60 /  05  00  00  00

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING TUESDAY AFTERNOON FOR ALL EASTERN FLORIDA
PANHANDLE AND FLORIDA BIG BEND ZONES.
FIRE WX WATCH WEDNESDAY SAME AREA.
GMZ750/755...NONE.
GMZ770/775...NONE.

&&

AVIATION/FIRE WX...GIBBS
REST OF DISCUSSION...BLOCK
Hazardous weather outlook, Jan 8, 4:16 AM CST, 9 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
516 AM EST MON JAN 8 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ750-755-770-775-091030-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM
20 TO 60 NM-
516 AM EST MON JAN 8 2007 /416 AM CST MON JAN 8 2007/

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH
CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT...

SHOWERS AND A FEW ISOLATED THUNDERSTORMS WILL END DURING THE
MORNING HOURS TODAY WITH THE PASSAGE OF A COLD FRONT. SKIES WILL
THEN CLEAR FROM WEST TO EAST. GUSTY NORTHWEST WINDS BEHIND THE
COLD FRONT WILL USHER IN COOLER AND MUCH DRIER AIR INTO THE
REGION. WINDS AND SEAS WILL ELEVATE ENOUGH ACROSS THE COASTAL
WATERS FOR CAUTION LEVELS OVER THE NEARSHORE LEGS AND ADVISORY
LEVELS ACROSS THE OFFSHORE LEGS THROUGH TODAY. WINDS WILL
DIMINISH SLIGHTLY BY THIS EVENING BUT ARE LIKELY TO REMAIN AT
CAUTION LEVELS THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

HIGH PRESSURE WILL REMAIN IN CONTROL OF THE AREA THROUGH THE
REMAINDER OF THE WORK WEEK. TEMPERATURES ARE FORECAST TO REACH OR
DROP SLIGHTLY BELOW THE FREEZING MARK ACROSS MOST INLAND LOCATIONS
TUESDAY NIGHT AND AGAIN WEDNESDAY NIGHT.

A SYSTEM DEVELOPING WELL TO THE WEST OF THE AREA DURING THE
WEEKEND WILL THEN BEGIN TO INCREASE THE CHANCES FOR A FEW SHOWERS
OR THUNDERSTORMS ACROSS SOUTHEAST ALABAMA AND THE EASTERN FLORIDA
PANHANDLE DURING THE DAY ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.

MROCZKA

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 8, 1:19 PM CSTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more15 hr

Nearby

Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.